# SDR ASMF2015030400001

- Difficulty date: February 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 27,207 hours, 12,971 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Relay
- Part number: R743
- Condition: Failed
- Location: Right
- Part time: 27,207 hours, 12,971 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 80 KNOTS DUE TO MASTER CAUTION & RT AFT OVERWING DOOR LIGHTS TURNED ON.  THE FLIGHT CREW PERFORMED THE QRH 1.8 PROCEDURE, CONFIRMING THE FAILURE.  PERFORMED REMOVAL & INSTALLATION OF THE RT EMER EXIT DOOR IAW AMM 52-22-00 & IT PERFORMED BITE TO PSEU IAW FIM 32-09 TASK 801 PROCEDURE, SHOWING FAILURE CODES 52-72008, D10988 PIN 2.  THE DOOR WARNING LIGHT SYS OVERWING WAS DEFERRED IAW MEL 52-3-2 CAT C.  THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.  THE RT RELAY R743 WAS REPLACED IAW AMM 52-41-14, THE RT AFT OVERWING LOCK SOLENOID M2221 WAS REPLACED IAW AMM 52-22-41 & RT AFT OVERWING EMER EXIT DOOR WAS CHECKED IAW AMM 52-22-00, TESTED CORRECT.
